# SDR 95FDEA01766

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO FLOORBEAM LOWER SURFACE OF UPPER FLANGE BS 600 RBL 11 WL 207.  THE DAMAGE WAS FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM AT BS 600 RBL 11 WL 207 PER FEDEX SRM 53-10-1 AND 53-10-8.
